# SDR AALA201604189009

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 19,102 hours, 15,998 cycles
- Engine: Ge CF3410E6
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED & ACFT WAS GNDED.  IN FLIGHT EICAS MSG, FUEL FEED 2 FAULT.  REPLACED NR 2 ENG FUEL LOW PRESS SWITCH IAW AMM 73-31-01 & EMM 71-00-73-450-801.  A SATISFACTORY OPERATIONAL & LEAK CHECK WAS ACCOMPLISHED.
